# SDR KCSA202404191053

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 119,349 hours, 24,765 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT CREW OVERHEAD HATCH INNER SKIN HAS 1/2 INCH CRACK AT INNER HANDLE OPENING NEAR NUTPLATE LOCATION
